Experimental Mathematics

Geometry and dynamics of quadratic rational maps, with an appendix by the author and Lei Tan

John Milnor

Full-text: Open access

Abstract

This article is an expository description of quadratic rational maps from the Riemann sphere to itself.

Article information

Source
Experiment. Math., Volume 2, Issue 1 (1993), 37-83.

Dates
First available in Project Euclid: 3 September 2003

Permanent link to this document
https://projecteuclid.org/euclid.em/1062620736

Mathematical Reviews number (MathSciNet)
MR1246482

Zentralblatt MATH identifier
0922.58062

Subjects
Primary: 58F20
Secondary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX] 32S70: Other operations on singularities 58F23

Citation

Milnor, John. Geometry and dynamics of quadratic rational maps, with an appendix by the author and Lei Tan. Experiment. Math. 2 (1993), no. 1, 37--83. https://projecteuclid.org/euclid.em/1062620736


Export citation

See also

  • Includes: John Milnor, Lei Tan. Appendix G.